Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 7, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Feb 17, 2022, 1:44 PM CST for Leake County, Madison County, Mississippi. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 17, 2022, 1:44 PM CST (19:44 UTC)
- Expired
- Feb 17, 2022, 2:11 PM CST
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Leake County, MS, Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 58 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 17, 1:46 PM CST | TSTM WND DMG | Canton, MS | A COUPLE TREES DOWN AROUND CANTON. |
| Feb 17, 1:52 PM CST | TSTM WND DMG | 3 W Camden, MS | A FEW TREES DOWN OFF LORING RD. |
| Feb 17, 1:56 PM CST | TSTM WND DMG | 2 E Sharon, MS | POWER LINES DOWN ON ACY MINTER RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 17, 10:49 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 364 m²/s²
- 0-3 km storm-relative helicity
- 546 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted.
931
WFUS54 KJAN 171944
TORJAN
MSC079-089-172030-
/O.NEW.KJAN.TO.W.0007.220217T1944Z-220217T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
144 PM CST Thu Feb 17 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northwestern Leake County in central Mississippi...
Northeastern Madison County in central Mississippi...
* Until 230 PM CST.
* At 144 PM CST, a severe thunderstorm capable of producing a tornado
was located over Canton, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Sharon around 150 PM CST.
Camden and Cameron around 205 PM CST.
Thomastown around 220 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3251 9008 3266 9017 3289 8980 3288 8973
3292 8973 3293 8971 3293 8966 3280 8953
TIME...MOT...LOC 1944Z 234DEG 41KT 3262 9002
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TW3 follow-up statements
715
WWUS54 KJAN 171954
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
154 PM CST Thu Feb 17 2022
MSC079-089-172030-
/O.CON.KJAN.TO.W.0007.000000T0000Z-220217T2030Z/
Leake MS-Madison MS-
154 PM CST Thu Feb 17 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR
NORTHWESTERN LEAKE AND NORTHEASTERN MADISON COUNTIES...
At 154 PM CST, a severe thunderstorm capable of producing a tornado
was located over Sharon, or 9 miles northeast of Canton, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Camden and Cameron around 205 PM CST.
Thomastown around 215 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3260 8991 3275 9003 3289 8980 3288 8973
3292 8973 3293 8971 3293 8966 3280 8953
TIME...MOT...LOC 1954Z 234DEG 41KT 3269 8991
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TW944
WWUS54 KJAN 172006
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
206 PM CST Thu Feb 17 2022
MSC079-089-172030-
/O.CON.KJAN.TO.W.0007.000000T0000Z-220217T2030Z/
Leake MS-Madison MS-
206 PM CST Thu Feb 17 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR
NORTHWESTERN LEAKE AND NORTHEASTERN MADISON COUNTIES...
At 206 PM CST, a severe thunderstorm capable of producing a tornado
was located near Camden, or 14 miles west of Carthage, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Thomastown around 215 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3267 8978 3281 8992 3289 8980 3288 8973
3292 8973 3293 8971 3293 8966 3280 8953
TIME...MOT...LOC 2006Z 234DEG 41KT 3277 8977
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TW787
WWUS54 KJAN 172011
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
211 PM CST Thu Feb 17 2022
MSC079-089-172021-
/O.CAN.KJAN.TO.W.0007.000000T0000Z-220217T2030Z/
Leake MS-Madison MS-
211 PM CST Thu Feb 17 2022
...THE TORNADO WARNING FOR NORTHWESTERN LEAKE AND NORTHEASTERN
MADISON COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 600 PM CST for central
Mississippi.
LAT...LON 3267 8978 3281 8992 3289 8980 3288 8973
3292 8973 3293 8971 3293 8966 3280 8953
TIME...MOT...LOC 2009Z 234DEG 41KT 3280 8971
$$
TWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Feb 17, 11:46 AM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Feb 17, 11:46 AM CST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1146 AM CST Thu Feb 17 2022
...SEVERE STORMS ARE LIKELY TODAY...
.UPDATE...
Updated for morning discussion and 18Z aviation.
&&
.DISCUSSION...
In a nutshell, the forecast remains on track for severe storms
today. This morning, warm and muggy conditions have overtaken the
region thanks to gusty southerly winds in place across the region.
This morning, much of the area has been dry but some light warm
advection showers at times have been moving through the region.
The bulk of the precipitation has been to our west across
Louisiana but as this morning wanes and afternoon begins, this
activity is starting to see an uptick as instability increases
across the region. Convection has been limited due to 850mb
capping this morning but as better forcing moves closer to the
region, this feature will slowly erode and this process has been seen
off the 18Z KJAN sounding. Nevertheless, with in excess of 1000
J/kg MLCAPE present and 60kts of deep layer shear and resulting in
500-600 m2/s2 helicity also present, this will be sufficient
enough for storms to become severe. Activity is linear at this
time but models suggest that convection could also become more
supercellular this afternoon. Damaging winds and tornadoes, some
strong possible, will continue to be possible through the
afternoon. The current enhanced risk looks in good shape. As
storms continue to develop, it may take them getting to the I-55
corridor and east before storms truly mature in response to
increasing forcing and instability.
Outside of storms, the wind advisory looks in good shape with
strong gradient winds across the region. Recent obs also indicate
that we will be close, if not briefly hitting, High Wind Warning
criteria today but this could be short lived as storms will move
into those regions shortly. Temperatures also have warmed
significantly with some breaks in the clouds to allow for a little
better heating but sufficient mixing. Readings are pushing 80
degrees in portions of central Mississippi, but solid mid to upper
70s are occurring in most locations. /28/
Prior discussion below:
Today and Tonight: Severe storms and a strong gusty gradient wind is
expected over the whole CWA today. Early morning satellite
imagery/RAP analysis showed a southern stream shortwave nearly over
the Red river valley. Early morning surface analysis had a <1004mb
low centered over the Red River valley. Together these features will
move rapidly to the east northeast today toward the Ohio Valley and
drag a cold front across our CWA this evening. Ahead of this
approaching cold front deep moisture and the wind field will
continue to increase. Recent guidance has continued to trend
slightly warmer with this afternoon highs leading to slightly
greater instability than previous night's runs had suggested. The
current regional radars showed scattered showers moving over our
southeast and western most zones. This activity will increase toward
daybreak but eventually a line of storms is expected to develop
along a prefrontal trough to our west and move into our northwest
most zones by mid morning. These storms will have the potential for
damaging wind gusts and perhaps a tornado or two. The intensity of
the storms is expected to increase as the line shifts east of the
Mississippi river and we head into the afternoon. Tornadoes, a few
of which may become strong, along with damaging wind gusts will be
possible with the storms. Even away from the storms, strong gusty
winds with gusts of 40 to 50 mph are expected across the whole CWA
today. The line of potentially severe storms is expected to be over
our southeast zones prior to sunset and the threat for severe storms
will end with the passage of the line. Rain chances however will
continue into this evening as the actual cold front is only expected
to be near the Natches Trace but sunset and not clear our southeast
most zones until later in the evening. A much colder and drier
airmass will move into our CWA in the wake of the cold front leading
to morning lows below freezing across the northwest half of our CWA.
As the precipitation will have ended well before the coldest air
moves in, no wintry precipitation is expected. /22/
Friday through Wednesday:
In the wake of today's cold front, northerly winds will continue
across the forecast area tomorrow with high pressure building into
the region. This will set up what will likely be the coolest night
for the next week (min temps ranging from the mid- to upper 20s).
The upper-level trough to our west will continue to break down with
a more zonal flow pattern aloft through the weekend. Then Monday
into the pattern should amplify once again with a deepening trough
over the western CONUS and southwesterly flow developing in the
upper-levels over our region. At the surface, a warm front should
lift back north from the Gulf Coast on Monday as a disturbance
ejects out ahead of the deepening trough. Warm advection showers and
a few thunderstorms are possible with the lifting warm front, but
severe weather is not currently expected. A low pressure system is
likely to then lift northeastward from the Plains to New England,
leaving a sagging cold frontal boundary in its wake. Given that the
upper-level trough will be continuing to deepen to our west through
this time frame, increasing moisture and subsequent disturbances
will lead to the potential for heavy rain somewhere in the region
through mid week. At this point it's too far out to pin down where
the axis of heaviest rain potential will set up, but generally
appears that northern MS/AL into TN will be favored. We'll continue
to monitor trends in guidance for any developing flood potential.
As far as fire weather is concerned, hopefully today's rainfall will
be enough to dampen dried fuels across our region - at least for a
few days. Friday and Saturday will be dry in the post-frontal air
mass, and then the returning moisture and rain chances next week
will quiet any remaining fire concerns for the near future. /NF/
&&
.AVIATION...
18Z TAF discussion:
Widespread MVFR flight categories are ongoing today as low stratus
continues to stream into the region. Strong southerly winds of
20-25kts sustained and gusts up to 45-50kts outside of storms will
be possible this afternoon. TSRA activity will continue to develop
through the afternoon and push west to east and likely affect all
TAF sites through the afternoon ahead of a strong cold front. This
cold front will bring a wind shifts out of the north through the
evening as it moves through the region. Storms will be out of the
forecast area by around 00Z. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 79 33 52 27 / 99 56 0 0
Meridian 77 36 53 27 / 99 85 0 0
Vicksburg 79 32 51 28 / 99 21 0 0
Hattiesburg 78 41 56 29 / 99 95 0 0
Natchez 79 34 53 28 / 99 22 0 0
Greenville 77 30 48 29 / 99 20 0 0
Greenwood 77 31 48 28 / 99 46 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 6 PM CST this evening for MSZ018-019-025>066-
072>074.
LA...Wind Advisory until 6 PM CST this evening for LAZ007>009-015-016-
023>026.
AR...Wind Advisory until 6 PM CST this evening for ARZ074-075.
&&
28Hazardous weather outlook, Feb 17, 3:26 AM CST, 10 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 326 AM CST Thu Feb 17 2022 ARZ074-075-LAZ007-008-015-016-023>026-MSZ059>064-072>074-180930- Ashley-Chicot-Morehouse-West Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Marion-Lamar-Forrest- 326 AM CST Thu Feb 17 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today Severe thunderstorms will be possible this morning into early afternoon. The main hazards will be damaging winds and tornadoes. (https://www.weather.gov/images/jan/graphicast/2.png) Sustained winds up to 35 mph and gusts of 40 to 50 mph will be possible outside of thunderstorms on today. This will make travel difficult and could bring down some trees and powerlines. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ009-MSZ018-019-025>058-065-066-180930- East Carroll-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-Humphreys- Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS- Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale- Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Covington-Jones- 326 AM CST Thu Feb 17 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today Severe thunderstorms are likely this morning into the afternoon across the region. The main hazards will be from tornadoes, with a strong tornado possible, along with damaging winds. (https://www.weather.gov/images/jan/graphicast/2.png) Sustained winds up to 35 mph and gusts of 40 to 50 mph will be possible outside of thunderstorms on Thursday. This will make travel difficult and could bring down some trees and powerlines. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 20 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Feb 17, 11:49 AM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1149 AM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND DMG ROLLING FORK 32.91N 90.87W
02/17/2022 SHARKEY MS BROADCAST MEDIA
TREES DOWNED IN ROLLING FORK.
&&
DLLocal storm report, Feb 17, 12:52 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1252 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM NON-TSTM WND GST HAWKINS FIELD 32.33N 90.22W
02/17/2022 M56 MPH HINDS MS OFFICIAL NWS OBS
&&
DLLocal storm report, Feb 17, 12:53 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1253 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM NON-TSTM WND GST JAN AIRPORT 32.32N 90.08W
02/17/2022 M53 MPH RANKIN MS OFFICIAL NWS OBS
&&
DLLocal storm report, Feb 17, 12:54 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1254 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM NON-TSTM WND GST 2 NNE METCALFE 33.48N 90.99W
02/17/2022 M51 MPH WASHINGTON MS OFFICIAL NWS OBS
AT THE MID-DELTA REGIONAL AIRPORT (GLH).
&&
DLLocal storm report, Feb 17, 1:30 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
130 PM CST THU FEB 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM NON-TSTM WND DMG 2 NW LOUIN 32.10N 89.29W
02/17/2022 JASPER MS EMERGENCY MNGR
TREES DOWNED WEST OF LOUIN ALONG CR 16.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 12:11 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 49 min |
| Feb 17, 12:16 PM CST | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 32 min |
| Feb 17, 12:19 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Issaquena, Warren, Yazoo | 41 min |
| Feb 17, 12:46 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 44 min |
| Feb 17, 12:51 PM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes | 39 min |
| Feb 17, 12:57 PM CST | Tornado Warning | JAN | Attala, Carroll, Holmes, Montgomery | 48 min |
| Feb 17, 1:05 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Yazoo | 25 min |
| Feb 17, 1:36 PM CST | Severe Thunderstorm Warning | JAN | Clay, Webster | 39 min |
| Feb 17, 1:38 PM CST | Severe Thunderstorm Warning | JAN | Leake, Madison | 52 min |
| Feb 17, 2:13 PM CST | Severe Thunderstorm Warning | JAN | Clay, Webster | 47 min |
| Feb 17, 2:20 PM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake, Oktibbeha, Winston | 40 min |
| Feb 17, 2:22 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha | 38 min |
| Feb 17, 2:59 PM CST | Tornado Warning | JAN | Kemper, Noxubee | 46 min |
| Feb 17, 3:13 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 27 min |
| Feb 17, 3:28 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee | 47 min |
| Feb 17, 4:07 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 33 min |
| Feb 17, 4:10 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 50 min |
| Feb 17, 4:52 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 38 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.